A seborrheic dermatitis and would respond well to hydrocotisone creme if so. A photodermatitis is a differential and might require sunscreens. Do consult your doctor.
The symptoms are suggestive of tinea versicolor. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities. Treatment involves topical and oral antifungal medicines.
Selenium sulphide lotion can be applied for around 10-15 minutes, rinsed off and re-applied daily for about a week. If the symptoms persist then get an evaluation done from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.